Lloydminster RCMP warn of toxic drug supply after overdose deaths
Lloydminster RCMP are warning the public after a string of drug overdoses, including four deaths, since Sept. 20.
During numerous calls involving people in medical distress, RCMP and Emergency Medical Services have had to administer Naloxone to patients.
Police say that street-level drugs in the area may be unknowingly laced with other drugs like fentanyl, carfentanil, or methamphetamines. They say these substances could pose a threat even when being handled, and there is an increased risk when various drugs are combined – especially if the user is unaware which drugs they’re consuming.
Police are asking anyone who finds suspicious a substance not to touch it, but to call Lloydminster RCMP. If you have any information about suspicious incidents, or knowledge of any drug activity, you can contact RCMP, local police, or submit an anonymous tip through Crimestoppers.